The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Oxford Centre for Industrial and Applied Mathematics" and Year is 2007

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 21.

Bell, C. G. and Breward, C. J. W. and Howell, P. D. and Penfold, J. and Thomas, R. K. (2007) Macroscopic modelling of the surface tension of polymer-surfactant systems. Langmuir . (In Press)

Chapman, S. J. and Howls, C. J. and King, J. R. and Olde Daalhius, A. B. (2007) Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation. Nonlinearity, 20 (10). pp. 2425-2452. ISSN 0951-7715

Cropp, R. A. and Norbury, John and Braddock, R. D. (2007) Process-dependence of biogenic feedback effects in models of plankton dynamics. MODSIM 2007: Proceedings of the International Congress on Modelling and Simulation . (Submitted)

Cropp, Roger and Norbury, John and Braddock, Roger D. (2007) Dimethylsulphide, clouds, and phytoplankton: Insights from a simple plankton ecosystem feedback model. Global Biogeochemical Cycles, 21 . ISSN 0886-6236

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Erban, R. and Chapman, S. J. (2007) Time scale of random sequential adsorption. Physical Review E, 75 (4). 041116-041120. ISSN 1539-3755

Erban, Radek and Chapman, S. J. (2007) Reactive boundary conditions for stochastic simulations of reaction-diffusion processes. Physical Biology, 4 (1). pp. 16-28. ISSN 1478-3975

Griffiths, I. M. and Howell, P. D. (2007) Mathematical modelling of non-axisymmetric capillary tube drawing. Journal of Fluid Mechanics . ISSN 0022-1120 (Submitted)

Griffiths, I. M. and Howell, P. D. (2007) The surface-tension-driven evolution of a two-dimensional annular viscous tube. Journal of Fluid Mechanics . ISSN 0022-1120 (In Press)

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

Jones, G. W. (2007) Static Elastic Properties of Composite Materials Containing Microspheres. PhD thesis, University of Oxford.

Jones, G. W. and Chapman, S. J. and Allwright, D. J. (2007) Axisymmetric buckling of a spherical shell embedded in an elastic medium under uniaxial stress at infinity. The Quarterly Journal of Mechanics and Applied Mathematics . (Submitted)

Korobeinikov, Andrei and Norbury, John and Wake, Graeme (2007) Long-term coexistence for a competitive system of spatially varying gradient reaction-diffusion equations. Nonlinear Analysis Series B: Real World Applications . ISSN 1468-1218 (Submitted)

Machete, R. L. (2007) Modelling a Moore-Spiegel Electronic Circuit: the imperfect model scenario. PhD thesis, University of Oxford.

Moroz, I. M. and Letellier, C. and Gilmore, R. (2007) When are projections also embeddings? Physical Review E, 75 (4).

Moroz, Irene M. (2007) The Hide,Skeldon,Acheson dynamo revisited. Proceedings of the Royal Society A, 463 (2077). pp. 113-130. ISSN 1364-5021 (Paper) 1471-2946 (Online)

Norbury, John and Wei, J. and Winter, M. (2007) Stability of patterns with arbitrary period for a Ginzburg-Landau equation with a mean field. European Journal of Applied Mathematics, 18 . pp. 129-151. ISSN 0956-7925

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Rodríguez-González, J. G. and Santillán, M. and Fowler, A. C. and Mackey, M. C. (2007) The segmentation clock in mice: Interaction between the Wnt and Notch signalling pathways. J. Theor. Biol., 248 . pp. 37-47.

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular cancer. SIAM Review, 49 (2). pp. 179-208. ISSN 0036-1445

This list was generated on Fri Nov 28 00:14:14 2014 GMT.